REAL

A note on farthest point problem in Banach spaces

Som, Sumit and Savas, Ekrem (2019) A note on farthest point problem in Banach spaces. Miskolc Mathematical Notes, 20 (2). pp. 1237-1243. ISSN 1787-2413

[img]
Preview
Text
2834.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 25 Jun 2020 06:08
Last Modified: 25 Jun 2020 06:08
URI: http://real.mtak.hu/id/eprint/110360

Actions (login required)

Edit Item Edit Item